| Catalog Number |
CS-15282-VSP |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "(b)(6) 2025, the catheter tip was found cracked.The patient was reported as fine post the procedure.Involved 1 pc.".
Additional Manufacturer Narrative
(b)(4).The reported issue "catheter tip was found crack" could not be confirmed upon investigation of the returned sample.The customer provided picture of the issue and returned one unit of the catheter for evaluation.No damages were observed on the unit.The damages could not be confirmed on the returned unit.Functional connection with an in-house tunneler unit was successful.A device history record review was performed, and no relevant findings were identified.Based on the investigation of the returned complaint device, no issues were found.
Event or Problem Description
It was reported that"on (b)(6) 2025, the catheter tip was found cracked.The patient was reported as fine post the procedure.Involved 1 pc.".
Additional Manufacturer Narrative
(b)(4).